*PSEUDOEPHEDRINE FREE* CONTAINS PHENYLEPHERINE.
Sudafed sinus pain and allergy relief provides three way action, which relieves sinus and nasal congestion, sinus pain and allergy and hayfever symptoms, such as sneezing, watery eyes, itchy and runny nose
Active Ingredients: Each day tablet contains:
Phenylepherine Hydrochloride 5mg
Chlorpheniramine Maleate 2mg
Sudafed PE Sinus, allergy and pain will help relieve allergy and hayfever symptoms such as sneezing, watery eyes, itchy and runny nose.
Sinus pain relief is Fast acting.
How It Works: Sudafed works fast helping you breathe more easily within 15-30 minutes.
Dosage:Â Adults and children over 12 years: 2 tablets 3 - 4 times, daily.
Do not exceed recommended dosage Not to be used for children under 12 years of age, without medical advice
Cautions and Warnings:
If you have high blood pressure, asthma, or are taking anti-depressant medication, see your doctor before taking this product.
This medication may be dangerous when used in large amounts or for a long time.
This medication may cause drowsiness If affected, do not drive a vehicle or operate machinery.
Phenylepherine may cause sleeplessness in some people. Avoid alcohol.
If symptoms do not improve within 7 days, consult a doctor before continuing use.
Store below 30C Keep dry.